# SDR CALA2024070900168

- Difficulty date: July 7, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N47281
- Make and model: Boeing 737-8
- Aircraft serial: 62535
- Aircraft time: 6,038 hours, 2,138 cycles
- System (JASC): 3242 · Brake
- Part: Brake Disc
- Part number: C20633000
- Part serial: 13204C20633
- Condition: Disintegrated
- Location: Lt Mlg
- Part time: 11,065 hours, 3,760 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

GRND CREW REPORTS GREY/BLACK SMOKE ON LEFT MAIN TIRE DURING PUSH BACK,  ON ARRIVAL FOUND BRAKE DISC COMING APART,  ONE COMPLETELY OUT.  REMOVED AND REPLACED NR 2 BRAKE PER AMM 32-41-41. OPS CHECK GOOD, NO LEAKS NOTED.
